Jump to ContentJump to Main Navigation

Forum Mathematicum

Managing Editor: Brüdern, Jörg

Editorial Board Member: Bruinier, Jan Hendrik / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Gallavotti, Giovanni / Garnier, Josselin / Neeb, Karl-Hermann / Noguchi, Junjiro / Ranicki, Andrew / Segal, Dan / Shahidi, Freydoon / Shigekawa, Ichiro / Sogge, Christopher D. / Strambach, Karl

6 Issues per year

IMPACT FACTOR 2012: 0.527
5-year IMPACT FACTOR: 0.718
Mathematical Citation Quotient 2012: 0.68

VolumeIssuePage

Issues

Volume 25, Issue 4 (Jul 2013)

A note on the L-theory of infinite product categories

Winges, Christoph

Page 665

Published Online: 07/01/2013

Basic properties of nonsmooth Hörmander's vector fields and Poincaré's inequality

Bramanti, Marco / Brandolini, Luca / Pedroni, Marco

Page 703

Published Online: 07/01/2013

Characterizations of Besov and Triebel–Lizorkin spaces on metric measure spaces

Gogatishvili, Amiran / Koskela, Pekka / Zhou, Yuan

Page 787

Published Online: 07/01/2013

Ritt's theory on the unit disk

Ng, Tuen Wai / Wang, Ming-Xi

Page 821

Published Online: 07/01/2013

Characterization of finitely generated infinitely iterated wreath products

Detomi, Eloisa / Lucchini, Andrea

Page 867

Published Online: 07/01/2013

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.